Header menu link for other important links
X
Solutions of non-linear oscillators by the modified differential transform method
Published in
2008
Volume: 55
   
Issue: 4
Pages: 833 - 842
Abstract
A numerical method for solving nonlinear oscillators is proposed. The proposed scheme is based on the differential transform method (DTM), Laplace transform and Padé approximants. The modified differential transform method (MDTM) technique introduces an alternative framework designed to overcome the difficulty of capturing the periodic behavior of the solution, which is characteristic of oscillator equations, and give a good approximation to the true solution in a very large region. The numerical results demonstrate the validity and applicability of the new technique and a comparison is made with existing results. © 2007 Elsevier Ltd. All rights reserved.
About the journal
JournalComputers and Mathematics with Applications
ISSN08981221
Open AccessNo